Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 12, pp 1938–1944 | Cite as

A criterion of exponential dichotomy for a countable system of differential equations with quasiperiodic coefficients

  • A. A. Él’nazarov
Brief Communications
  • 16 Downloads

Abstract

We establish necesary and sufficient conditions for the exponential diehetemy with matrix projeseters of a countable system of differential equations with quasiperiodic coefficients.

Keywords

Green Function Matrix Projector Uniform Boundedness Countable System Invariant Tori 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. M. Daletskii and M. G. Krein, Stability of Solutions of Differential Equations in Banach Spaces [in Russian], Nauka, Moscow (1970).Google Scholar
  2. 2.
    A. M. Samoilenko, Elements of the Mathematical Theory of Multifrequency Oscillations [in Russian], Nauka, Moscow (1987).Google Scholar
  3. 3.
    A. M. Samoilenko, “On some problems of the perturbation theory of smooth invariant tori of dynamical systems,” Ukr. Mat. Zh., 46, No. 12, 1665–1699 (1994).CrossRefGoogle Scholar
  4. 4.
    A. M. Samoilenko and Yu. V. Teplinskii, Countable Systems of Differential Equations [in Russian], Institute of Mathematics, Ukrainian Academy Science, Kiev (1993).Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A. A. Él’nazarov

There are no affiliations available

Personalised recommendations